# SDR SCNA20201008116

- Difficulty date: September 20, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORROSION ON INTERCOSTAL UNDER LEFT CARGO FLOOR Z CHANNEL STA 500G-500H LBL 25 WL 160 NEAR SCREW HOLES, MARKED.  FORWARD CARGO BAY INTERCOSTAL FROM BS 500G TO 500H LBL 25 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-00-53-1A-2 FIG 103.  REMOVED AND REPLACED INTERCOSTAL, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7505 REV B.
